# SDR CA120120007

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,695 hours
- Engine: Lyc O360A4M
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS DEFECT: AFTER LANDING ROLL OUT AND THE TAXI WAY. THE SMELL OF ELECTRICAL SMOKE WAS DETECTED. NOTHING WAS OBSERVED. INSPECTION C/O IN ENGINE COMPARTMENT, ALL ELECTRICAL WIRES, ALTERNATOR, STAERTER, BATTERY AND COMPNOENTS, ELECTRICAL WIRES AND COMPONENTS BEHIND INSTRUMENT PANEL ALSO INSPECTED. NO FAULTS COULD BE FOUND AT THIS TIME IN THESE AREAS.
